×

On Chebyshev type inequalities for generalized Sugeno integrals. (English) Zbl 1315.28013

Summary: We give the necessary and sufficient conditions guaranteeing the validity of Chebyshev type inequalities for generalized Sugeno integrals in the case of functions belonging to a much wider class than the comonotone functions. For several choices of operators, we characterize the classes of functions for which the Chebyshev type inequality for the classical Sugeno integral is satisfied.

MSC:

28E10 Fuzzy measure theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agahi, H.; Mesiar, R.; Ouyang, Y., New general extensions of Chebyshev type inequalities for sugeno integrals, Int. J. Approx. Reason., 51, 135-140, (2009) · Zbl 1196.28026
[2] Agahi, H.; Mesiar, R.; Ouyang, Y., General Minkowski type inequalities for sugeno integrals, Fuzzy Sets Syst., 161, 708-715, (2010) · Zbl 1183.28027
[3] Agahi, H.; Mesiar, R.; Ouyang, Y.; Pap, E.; Štrboja, M., General Chebyshev type inequalities for universal integral, Inf. Sci., 187, 171-178, (2012) · Zbl 1250.28013
[4] Agahi, H.; Mesiar, R.; Ouyang, Y., On some advanced type inequalities for sugeno integral and T-(S-)evaluators, Inf. Sci., 190, 64-75, (2012) · Zbl 1250.28012
[5] Caballero, J.; Sadarangani, K., Chebyshev inequality for sugeno integrals, Fuzzy Sets Syst., 161, 1480-1487, (2010) · Zbl 1188.28016
[6] Chen, T.; Chang, H.; Tzeng, G., Using fuzzy measures and habitual domains to analyze the public attitude and apply to the gas taxi policy, Eur. J. Oper. Res., 137, 145-161, (2002) · Zbl 1003.90514
[7] Flores-Franulič, A.; Román-Flores, H., A Chebyshev type inequality for fuzzy integrals, Appl. Math. Comput., 190, 1178-1184, (2007) · Zbl 1129.26021
[8] Hu, Y., Fuzzy integral-based perceptron for two-class pattern classification problems, Inf. Sci., 177, 1673-1686, (2007) · Zbl 1116.68070
[9] Kuczma, M., An introduction to the theory of functional equations and inequalities. Cauchy’s equation and Jensen’s inequality, (2009), Birkhäuser Basel · Zbl 1221.39041
[10] Lehmann, E. L., Some concepts of dependence, Ann. Math. Stat., 37, 5, 1137-1153, (1966) · Zbl 0146.40601
[11] Mesiar, R., Fuzzy measures and integrals, Fuzzy Sets Syst., 156, 365-370, (2005) · Zbl 1080.28010
[12] Mesiar, R.; Ouyang, Y., General Chebyshev type inequalities for sugeno integrals, Fuzzy Sets Syst., 160, 58-64, (2009) · Zbl 1183.28035
[13] Mitrinović, D. S.; Pečarić, J. E.; Fink, A. M., Classical and new inequalities in analysis, (1993), Kluwer Academic Publisher · Zbl 0771.26009
[14] Murofushi, T.; Sugeno, M., Fuzzy t-conorm integral with respect to fuzzy measures: generalization of sugeno integral and Choquet integral, Fuzzy Sets Syst., 42, 57-71, (1991) · Zbl 0733.28014
[15] Narukawa, Y.; Torra, V., Fuzzy measures and integrals in evaluation of strategies, Inf. Sci., 177, 4686-4695, (2007) · Zbl 1284.91066
[16] Ouyang, Y.; Mesiar, R., On the Chebyshev type inequality for seminormed fuzzy integral, Appl. Math. Lett., 22, 1810-1815, (2009) · Zbl 1185.28026
[17] Ouyang, Y.; Mesiar, R.; Agahi, H., An inequality related to Minkowski type for sugeno integrals, Inf. Sci., 180, 2793-2801, (2010) · Zbl 1193.28016
[18] Ralescu, D.; Adams, G., The fuzzy integral, J. Math. Anal. Appl., 75, 2, 562-570, (1980) · Zbl 0438.28007
[19] Román-Flores, H.; Flores-Franulič, A.; Bassanezi, R.; Rojas-Medar, M., On the level-continuity of fuzzy integrals, Fuzzy Sets Syst., 80, 339-344, (1996) · Zbl 0872.28013
[20] Román-Flores, H.; Chalco-Cano, Y., H-continuity of fuzzy measures and set defuzzification, Fuzzy Sets Syst., 157, 230-242, (2006) · Zbl 1084.28010
[21] Román-Flores, H.; Flores-Franulič, A.; Chalco-Cano, Y., The fuzzy integral for monotone functions, Appl. Math. Comput., 185, 492-498, (2007) · Zbl 1116.26024
[22] Román-Flores, H.; Flores-Franulič, A.; Chalco-Cano, Y., A Jensen type inequality for fuzzy integrals, Inf. Sci., 177, 3192-3201, (2007) · Zbl 1127.28013
[23] Shilkret, N., Maxitive measure and integration, Indag. Math., 33, 109-116, (1971) · Zbl 0218.28005
[24] Sugeno, M., Theory of fuzzy integrals and its applications, (1974), Tokyo Institute of Technology, PhD Dissertation
[25] Torra, V.; Narukawa, Y., The h-index and the number of citations: two fuzzy integrals, IEEE Trans. Fuzzy Syst., 16, 795-797, (2008)
[26] Wang, Z.; Klir, G., Fuzzy measure theory, (1992), Plenum New York
[27] Wu, C.; Wang, S.; Ma, M., Generalized fuzzy integrals: part I. fundamental concepts, Fuzzy Sets Syst., 57, 219-226, (1993) · Zbl 0786.28016
[28] Wu, L.; Sun, J.; Ye, X.; Zhu, L., Hölder type inequality for sugeno integral, Fuzzy Sets Syst., 161, 2337-2347, (2010) · Zbl 1194.28019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.